Differential and Integral Equations

Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations

Nobuyoshi Fukagai, Masayuki Ito, and Kimiaki Narukawa

Full-text: Open access

Abstract

A bifurcation problem or a nonlinear eigenvalue problem for degenerate quasilinear elliptic equations with Dirichlet boundary condition is studied. A bifurcation branch of radially symmetric solutions for the problem is obtained. The asymptotic behavior of the energy along to this branch is also calculated.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1709-1732.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397753

Mathematical Reviews number (MathSciNet)
MR1347976

Zentralblatt MATH identifier
0831.34022

Subjects
Primary: 35J70: Degenerate elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B32: Bifurcation [See also 37Gxx, 37K50] 35J65: Nonlinear boundary value problems for linear elliptic equations 58E07: Abstract bifurcation theory

Citation

Fukagai, Nobuyoshi; Ito, Masayuki; Narukawa, Kimiaki. Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations. Differential Integral Equations 8 (1995), no. 7, 1709--1732. https://projecteuclid.org/euclid.die/1368397753


Export citation